# SDR CA130513006

- Difficulty date: May 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE OIL PRESSURE DROPPED BELOW THE YELLOW LINE AND OIL PRESSURE INDICATOR LIGHT TRIPPED. THE PILOT ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  THE ENGINE ONLY HAD 33.1 HOURS AFTER BEING REPAIRED FOR A SIMILAR EVENT.
